# SDR UPS97425343

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FUSELAGE SKIN HAS DAMAGE BELOW MAIN CARGO DOOR.  ACCOMPLISHED B747-5310-9806A EO FOR RETURN TO SERVICE AND DEFERRED AS REQUIRES.  PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 30 DAYS DI 143360.  TRANSFERRED TO C-CHECK TEAM AER LINGUS IRE NRC 666023 REFERS.
